# SDR 9501629106

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 2 ENGINE HAD NO EPR INDICATION.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  SYSTEM WAS INSPECTED AND THE INDICATORS WERE SWAPPED FOR TROUBLESHOOTING.  THE PROBLEM COULD NOT BE DUPLICATED.  SYSTEM FUNCTIONALLY TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
